# SDR UIEA2020040200652

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D- R1 ENTRY DR CTR SCUFF PLATE FOUND CRACK( M/D-R1 ENTRY DR CTR SCUFF PLATE CRACKED AREA REPAIRED AS PER RI-13-10-13964 REV A )
